ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

Construction of common fixed points of a countable family of λ-demicontractive mappings in arbitrary Banach spaces

หน่วยงาน ฐานข้อมูลโครงสร้างพื้นฐานภาครัฐด้านวิทยาศาสตร์และเทคโนโลยี กระทรวงวิทยาศาสตร์และเทคโนโลยี

รายละเอียด

ชื่อเรื่อง : Construction of common fixed points of a countable family of λ-demicontractive mappings in arbitrary Banach spaces
นักวิจัย : ดรุณี บุญชารี
คำค้น : -
หน่วยงาน : ฐานข้อมูลโครงสร้างพื้นฐานภาครัฐด้านวิทยาศาสตร์และเทคโนโลยี กระทรวงวิทยาศาสตร์และเทคโนโลยี
ผู้ร่วมงาน : -
ปีพิมพ์ : 2551
อ้างอิง : -
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : -
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

 We propose iterative Mann-type schemes to approximate a common fixed point of a countable family of λ-demicontractive and L-Lipschitzain mappings. This improves the recent result of Chidume et al. [C.E. Chidume, M. Abbas, Bashir Ali, Convergence of the Mann iteration algorithm for a class of pseudocontractive mappings. Appl. Math. Comput. 194(1) (2007) 1-6] from a single strictly pseudocontractive mapping to a family of more general mappings. © 2010 Elsevier Inc. All rights reserved.

บรรณานุกรม :
ดรุณี บุญชารี . (2551). Construction of common fixed points of a countable family of λ-demicontractive mappings in arbitrary Banach spaces.
    กรุงเทพมหานคร : ฐานข้อมูลโครงสร้างพื้นฐานภาครัฐด้านวิทยาศาสตร์และเทคโนโลยี กระทรวงวิทยาศาสตร์และเทคโนโลยี.
ดรุณี บุญชารี . 2551. "Construction of common fixed points of a countable family of λ-demicontractive mappings in arbitrary Banach spaces".
    กรุงเทพมหานคร : ฐานข้อมูลโครงสร้างพื้นฐานภาครัฐด้านวิทยาศาสตร์และเทคโนโลยี กระทรวงวิทยาศาสตร์และเทคโนโลยี.
ดรุณี บุญชารี . "Construction of common fixed points of a countable family of λ-demicontractive mappings in arbitrary Banach spaces."
    กรุงเทพมหานคร : ฐานข้อมูลโครงสร้างพื้นฐานภาครัฐด้านวิทยาศาสตร์และเทคโนโลยี กระทรวงวิทยาศาสตร์และเทคโนโลยี, 2551. Print.
ดรุณี บุญชารี . Construction of common fixed points of a countable family of λ-demicontractive mappings in arbitrary Banach spaces. กรุงเทพมหานคร : ฐานข้อมูลโครงสร้างพื้นฐานภาครัฐด้านวิทยาศาสตร์และเทคโนโลยี กระทรวงวิทยาศาสตร์และเทคโนโลยี; 2551.